Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 11, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Apr 23, 2008, 6:51 PM CDT for Blaine County, Custer County, Loup County, Nebraska. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2008, 6:51 PM CDT (23:51 UTC)
- Expired
- Apr 23, 2008, 7:45 PM CDT
- In force
- 54 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Blaine County, NE, Custer County, NE, Loup County, NE
The radar
The North Platte radar (KLNX), 54 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 5:58 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 232351
SVRLBF
NEC009-041-115-240045-
/O.NEW.KLBF.SV.W.0011.080423T2351Z-080424T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
651 PM CDT WED APR 23 2008
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA...
BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF BREWSTER...
EXTREME NORTHWESTERN LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 745 PM CDT
* AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF ANSELMO...OR 15 MILES NORTHEAST OF ARNOLD...AND MOVING
NORTHEAST AT 54 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MILBURN DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA AND MILBURN BY
705 PM CDT...
ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA BY 720 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL NEBRASKA.
LAT...LON 4208 10014 4207 9966 4176 9969 4136 9995
4150 10013
TIME...MOT...LOC 2351Z 211DEG 47KT 4160 9991
$$
SPRINGER3 follow-up statements
000
WWUS53 KLBF 240011
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
711 PM CDT WED APR 23 2008
NEC009-041-115-240045-
/O.CON.KLBF.SV.W.0011.000000T0000Z-080424T0045Z/
CUSTER NE-BLAINE NE-LOUP NE-
711 PM CDT WED APR 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EXTREME NORTHWESTERN LOUP...BLAINE AND NORTH CENTRAL CUSTER
COUNTIES...
AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MILBURN DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...
OR 10 MILES SOUTH OF BREWSTER...MOVING NORTH AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
8 MILES EAST OF HIGHWAY 91 MILE MARKER 10 BY 715 PM CDT...
HIGHWAY 91 MILE MARKER 20...BREWSTER AND ALMERIA MEADOW STATE
WILDLIFE MANAGEMENT AREA BY 720 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL NEBRASKA.
LAT...LON 4208 10014 4207 9966 4176 9969 4136 9995
4150 10013
TIME...MOT...LOC 0011Z 197DEG 43KT 4182 9983
$$
SPRINGER000
WWUS53 KLBF 240023
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
723 PM CDT WED APR 23 2008
NEC041-240033-
/O.CAN.KLBF.SV.W.0011.000000T0000Z-080424T0045Z/
CUSTER NE-
723 PM CDT WED APR 23 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CUSTER COUNTY IS
CANCELLED...
A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY
EVENING FOR NORTH CENTRAL NEBRASKA.
LAT...LON 4189 9969 4186 9968 4176 9969 4175 10013
4208 10014 4207 9966 4189 9968
TIME...MOT...LOC 0023Z 197DEG 43KT 4195 9976
$$
NEC009-115-240045-
/O.CON.KLBF.SV.W.0011.000000T0000Z-080424T0045Z/
BLAINE NE-LOUP NE-
723 PM CDT WED APR 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EXTREME NORTHWESTERN LOUP AND BLAINE COUNTIES...
AT 721 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED NEAR HIGHWAY 91 MILE MARKER 20...OR NEAR
BREWSTER...MOVING NORTH AT 49 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL NEBRASKA.
LAT...LON 4189 9969 4186 9968 4176 9969 4175 10013
4208 10014 4207 9966 4189 9968
TIME...MOT...LOC 0023Z 197DEG 43KT 4195 9976
$$
SPRINGER000
WWUS53 KLBF 240042
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
742 PM CDT WED APR 23 2008
NEC009-115-240052-
/O.EXP.KLBF.SV.W.0011.000000T0000Z-080424T0045Z/
BLAINE NE-LOUP NE-
742 PM CDT WED APR 23 2008
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN LOUP AND
BLAINE COUNTIES WILL EXPIRE AT 745 PM CDT/645 PM MDT/...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL NEBRASKA.
LAT...LON 4189 9969 4186 9968 4176 9969 4175 10013
4208 10014 4207 9966 4189 9968
TIME...MOT...LOC 0042Z 197DEG 43KT 4217 9966
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 2:35 PM CDT, 4 hours 16 minutes earlier.
Area forecast discussion, Apr 23, 2:35 PM CDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
235 PM CDT WED APR 23 2008
.SYNOPSIS...
AT 18Z...SURFACE ANALYSIS SHOWED A FRONT ACROSS THE NORTHERN
PLAINS FROM NORTHEAST SOUTH DAKOTA...ACROSS NORTHWEST NEBRASKA...TO
A LOW CENTERED IN SOUTH CENTRAL WYOMING. THE SURFACE FRONT THEN
STRETCHED ACROSS UTAH TO ANOTHER LOW CENTERED IN SOUTHERN NEVADA.
THE SURFACE DRY LINE WAS INDICATED ACROSS EASTERN COLORADO AND
EASTERN NEW MEXICO...AND THERE WAS A FINGER OF 50 PLUS DEWPOINTS
PUSHING INTO WESTERN NEBRASKA. IN THE UPPER LEVELS...THE 6.7 MICRON
WATER VAPOR IMAGERY SHOWED A WELL DEVELOPED WAVE WITH THE CREST OR
CUSP NEAR THE WYOMING-UTAH-IDAHO TRIPLE POINT. ANOTHER MATURE VORTEX
COULD BE SEEN ALONG THE PACIFIC COAST NEAR THE COLUMBIA RIVER
OUTLET. LOOKING AT SATELLITE DERIVED IMAGERY...THERE WAS A MOIST
PLUME OF PRECIPITABLE WATER EXTENDING ACROSS WESTERN NEBRASKA WITH
THE AXIS APPROXIMATELY ALONG A VALENTINE-NORTH PLATTE LINE. THOUGH
CLOUDINESS MAY BE AFFECTING THE ACCURACY...A LOOK BACK A FEW FRAMES
WOULD INDICATE THAT THE VALUES ARE APPROACHING 25MM.
&&
.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT.
CURRENT INDICATIONS ARE THAT CONVECTION MAY BE ONGOING BY EARLY
THIS EVENING. LOW LEVEL CONVERGENCE ALONG THE DRY LINE WILL WORK ITS
WAY INTO THE WESTERN NEBRASKA BY 00Z...AND A PLUME OF PRECIPITABLE
WATER 0.75-1.00 INCH WILL PUSH INTO CENTRAL AND NORTH CENTRAL
NEBRASKA. CONVECTIVE POTENTIAL IN THE PANHANDLE WILL PROBABLY BE
1500-2500J/KG. SO THERE IS POTENTIAL FOR AT LEAST ISOLATED SEVERE
THUNDERSTORM POTENTIAL...AND LOW LEVEL SHEAR PROFILES MAY FAVOR
SUPERCELLS. AT THIS TIME...IT APPEARS THAT THE MAIN THREAT IS
DAMAGING WIND AND LARGE HAIL. HOWEVER...THE EASTWARD PROPAGATION OF
THE STORMS WILL PROBABLY BE LIMITED TO ABOUT A VALENTINE-NORTH
PLATTE LINE (U.S. HIGHWAY 83) WHERE THE STRONG INSTABILITY AND SHEAR
FALLS OFF. WITH THE TYPICAL NOCTURNAL WEAKENING AND RETREAT OF THE
DRY LINE...STORMS SHOULD SUBSIDE BY ABOUT 06Z.
ON THURSDAY...A SURFACE FRONT WILL SLIP THROUGH NEBRASKA AND
BECOME QUASI-STATIONARY ACROSS NORTHERN KANSAS. WITH A LOW PRESSURE
SYSTEM DEVELOPING OVER SOUTHEAST COLORADO...WARM...MOIST AND
UNSTABLE AIR WILL BE LIFTED OVER THE FRONTAL SURFACE. THIS IS LIKELY
TO RESULT IN THE DEVELOPMENT OF A CONVECTIVE SYSTEM THURSDAY
EVENING. LOW LEVEL SHEAR ALONG THE BOUNDARY WILL RESULT IN SOME
POTENTIAL FOR SUPER CELL DEVELOPMENT AT LEAST INITIALLY. ALTHOUGH
THE TORNADO POTENTIAL MAY BE A LITTLE HIGHER THAN IT IS TODAY...
THERE IS CONSIDERABLE UNCERTAINTY IN THIS REGARD. THEREFORE...WE
WILL HOLD OFF ON HYPING THE TORNADO POTENTIAL UNTIL LATER FORECAST
CYCLES WHEN THE PREDICTABILITY IMPROVES. BESIDES THE SEVERE
POTENTIAL...THERE IS THE POSSIBILITY OF HEAVY RAIN OVER CENTRAL
NEBRASKA. AFTER 06Z...COOLER AND DRIER AIR POURS IN AND RAIN WILL
TAPER OFF OVER ALL BUT THE EXTREME NORTHEAST.
.LONG TERM...SATURDAY THROUGH WEDNESDAY.
MODELS IN SOMEWHAT BETTER AGREEMENT IN THE EXTENDED PERIOD
TODAY. BOTH THE GFS AND ECMWF BRING A SHORTWAVE TROUGH THROUGH THE
CENTRAL PLAINS ON SATURDAY. SO WITH THE PASSAGE OF THIS
TROUGH...LOOK FOR AN INCREASE IN CLOUD COVER ALONG WITH A FEW RAIN
SHOWERS. LOOKS AS IF MOISTURE WILL BE LIMITED WITH THE WEEKEND
SYSTEM IN THE WAKE OF THE THURSDAY/FRIDAY SYSTEM...AS A COLD FRONT
WILL HAVE WASHED MUCH OF THE LOW LEVEL MOISTURE OUT OF OUR AREA.
BY MONDAY AND TUESDAY...SOME WEAK RIDGING TRIES TO BUILD INTO
THE AREA AHEAD OF THE NEXT TROUGH DIGGING INTO THE PACIFIC
NORTHWEST. WILL HAVE TO WATCH THE NEXT TROUGH AS IT DIGS TO OUR
WEST...AS THUNDERSTORMS OR AT LEAST SHOWERS MAY NEED TO BE ADDED TO
THE TUESDAY/WEDNESDAY TIME FRAME.
&&
.AVIATION...
SATELLITE SHOWS AN AREA OF MVFR CEILING INTO SOUTHWEST NEBRASKA
THAT WILL EXTEND NORTHWARD TONIGHT. MVFR CONDITIONS WILL BECOME MORE
WIDESPREAD BEYOND 03Z AS CONVECTION IS EXPECTED TO DEVELOP WEST OF
HIGHWAY 61 THIS EVENING WITH STORMS MOVING NORTHEAST THAT WOULD
INCLUDE SCATTERED THUNDERSTORMS NEAR THE LBF TERMINAL FROM 21Z-03Z
AND THE VTN TERMINAL FROM 23Z TO 07Z. THURSDAY CEILINGS WILL LIFT
AFTER 15Z TO VFR CONDITIONS AS THE FRONTAL BOUNDARY MOVES EAST.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SPRINGER/TAYLOR/KECKHazardous weather outlook, Apr 23, 3:14 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 314 PM CDT WED APR 23 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-241000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 314 PM CDT WED APR 23 2008 /214 PM MDT WED APR 23 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. UNTIL 10 PM CDT...A TORNADO WATCH IS IN EFFECT FOR AREAS WEST OF HIGHWAY 83. AN UPPER LEVEL DISTURBANCE WILL MOVE NORTHEAST THIS EVENING WITH THE POTENTIAL FOR STORMS TO DEVELOP OVER THE NEBRASKA PANHANDLE WITH A FEW STORM LIKELY BECOMING SEVERE WHILE MOVING NORTHEAST INTO WESTERN NEBRASKA. THE PRIMARY THREAT IS LARGE HAIL ALTHOUGH SUFFICIENT WIND SHEAR EXISTS FOR ROTATION INCREASING THE POTENTIAL ISOLATED TORNADIC STORMS. OVERNIGHT THE FRONT WILL MOVE SOUTHEAST WITH THE ASSOCIATED DRYLINE TO EXTEND SOUTH THROUGH WESTERN NEBRASKA BY DAYBREAK THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE INTO THURSDAY AS THE FRONTAL SYSTEM AND ASSOCIATED BOUNDARIES MOVE EAST ACROSS NEBRASKA. THE GREATEST RISK FOR SEVERE STORMS WILL BE EAST OF A LINE FROM MOOREFIELD IN FRONTIER COUNTY TO SARGENT IN CUSTER COUNTY WITH ADDITIONAL SEVERE THUNDERSTORM DEVELOP POSSIBLE IN AREAS EAST OF HIGHWAY 61. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO THURSDAY NIGHT HOWEVER...THE THREAT FOR SEVERE STORMS WILL END BEYOND 4 PM ON THURSDAY AS THE FRONTAL SYSTEM PUSHES EAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED WEST OF HIGHWAY 83. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
In the hours before
Local storm report, Apr 23, 6:17 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
617 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HAIL BRADY 41.02N 100.37W
04/23/2008 M1.25 INCH LINCOLN NE PUBLIC
&&
MASEKLocal storm report, Apr 23, 6:26 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
626 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 5 S BROKEN BOW 41.33N 99.64W
04/23/2008 E1.75 INCH CUSTER NE PUBLIC
&&
HENDERSONLocal storm report, Apr 23, 6:27 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
627 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 19 S JOHNSTOWN 42.30N 100.06W
04/23/2008 E1.00 INCH BROWN NE PUBLIC
&&
HENDERSONLocal storm report, Apr 23, 6:34 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
634 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 19 S JOHNSTOWN 42.30N 100.06W
04/23/2008 E1.00 INCH BROWN NE PUBLIC
&&
HENDERSONLocal storm report, Apr 23, 6:47 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
647 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL LAMAR 40.57N 101.98W
04/23/2008 E0.75 INCH CHASE NE BROADCAST MEDIA
&&
CARMELLocal storm report, Apr 23, 6:49 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
649 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL 14 W TAYLOR 41.77N 99.65W
04/23/2008 M1.75 INCH LOUP NE TRAINED SPOTTER
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 4:35 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 55 min |
| Apr 23, 5:06 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 39 min |
| Apr 23, 5:27 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 63 min |
| Apr 23, 5:27 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 33 min |
| Apr 23, 5:39 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 66 min |
| Apr 23, 5:45 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 30 min |
| Apr 23, 5:46 PM CDT | Tornado Warning | LBF | Custer | 29 min |
| Apr 23, 5:49 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 32 min |
| Apr 23, 6:10 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 65 min |
| Apr 23, 6:28 PM CDT | Tornado Warning | LBF | Blaine, Custer | 32 min |
| Apr 23, 6:33 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Loup, Rock | 41 min |
| Apr 23, 6:47 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 43 min |
| Apr 23, 6:51 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 24 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.